# SDR USAA2013012500008

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,995 hours, 17,323 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4786
- Condition: Failed
- Location: E&E Bay
- Part time: 36,737 hours, 14,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ECAM VENT BLOWER FAULT PRECEEDED BY LOUD GRINDING NOISE IN FORWARD GALLEY AREA WITH MODERATE ELECTRICAL OVERHEAT ODOR.  MOVED BLOWER VENT TO OVERRIDE AND SMELL GRADUALLY DISSIPATED.  MAINTENANCE CONFIRMED FAILURE OF AVIONIC VENT BLOWER 20HQ.  REMOVED AND REPLACED AVIONIC FAN IAW AIRBUS MAINTENANCE MANUAL 21-26-51.
